Exponents of modular reductions of families of elliptic curves

Igor E. Shparlinski*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

For some natural families of elliptic curves we show that "on average" the exponent of the point group of their reductions modulo a prime p grows as p(1+o(1)).

Original languageEnglish
Pages (from-to)69-74
Number of pages6
JournalRevista de la Union Matematica Argentina
Volume50
Issue number1
Publication statusPublished - 2009

Keywords

  • elliptic curves
  • group exponent
  • Farey fractions
  • POINTS

Cite this